Exponential localization in 2D pure magnetic wells

Y. Guedes Bonthonneau IRMAR, Université de Rennes, France N. Raymond Laboratoire Angevin de Recherche en Mathématiques, Université Anges, France S. Vũ Ngọc IRMAR, Université de Rennes, France

TBD mathscidoc:2203.43018

Arkiv for Matematik, 59, (1), 53-85, 2021.5
We establish a magnetic Agmon estimate in the case of a purely magnetic single non-degenerate well, by means of the Fourier–Bros–Iagolnitzer transform and microlocal exponential estimates à la Martinez–Sjöstrand.
No keywords uploaded!
[ Download ] [ 2022-03-11 10:33:30 uploaded by arkivadmin ] [ 285 downloads ] [ 0 comments ]
@inproceedings{y.2021exponential,
  title={Exponential localization in 2D pure magnetic wells},
  author={Y. Guedes Bonthonneau, N. Raymond, and S. Vũ Ngọc},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311103330786022953},
  booktitle={Arkiv for Matematik},
  volume={59},
  number={1},
  pages={53-85},
  year={2021},
}
Y. Guedes Bonthonneau, N. Raymond, and S. Vũ Ngọc. Exponential localization in 2D pure magnetic wells. 2021. Vol. 59. In Arkiv for Matematik. pp.53-85. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311103330786022953.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved